FAQ
Log In
Monday 5th December 2016
News
 › 
 › 

Warning over steroid poisoning

8th April 2009

The number of people ending up in hospital with steroid poisoning has soared in England in the last five years, according to new figures.

Last year, more than 2,500 people were treated with many of them having used steroids because they believed it would make their bodies look good. Taking steroids can lead to mood swings, psychological problems and a bad reaction to the drug. Government drug advisors are looking at the problem and could recommend tougher rules on sales and possession of steroids.

 

Share this page

Comments

There are no comments for this article, be the first to comment!


Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

Mayden - Innovative cloud-based web development for the healthcare sector
© Mayden Foundation 2016